| Catalog Number |
AE05ML |
| Medical Device Problem Code |
Failure to Form Staple (2579)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that "the third and the sixth clips were not loaded properly.The user tested the auto endo once outside the patient body, however, the 9th clips and after were also not loaded properly and could not use, therefore, he/she stopped using the auto endo and used hemolok l clips to complete the procedure.(the applier used with was unknown.) no clip fell/remained in the patient and no injury to the patient occurred".